day-um this is better than I remember cocaine being

Discussion in 'Therapy and Medication' started by worlds edge, Mar 1, 2009.

  1. worlds edge

    worlds edge Well-Known Member

    Pristiq = Flying High Again

    Even some of the same side effects: racing heart, randomly breaking out in a cold sweat, unbridled optimism, lack of sleep (I think about six hours in the past 72 :cool: ) BUT its all 100% legal. God bless the Pharmaceutical industry! In fact, I've written them a hymn of praise. All join hands and decorously lower your eyes as we assume a posture of gratitude for our new savior who has led us to the path of salvation...

    The Psalms - 23 (updated and revised for a Brave New World)

    Big Pharma Is My Shepherd
    A Psalm of Return on Equity.

    1 Big Pharma is my shepherd; I shall not want.
    2 They maketh me to lie down only on Ambien:

    They leadeth me to the Psychiatrist's office.
    3 They re-create my soul [in their own image. Amen.]:

    They leadeth me in the paths of patent protection for their shareholder's sake.
    4 Yea, though I walk through the valley dosage adjustment,

    I will fear no evil: for thou art with me;
    thy scrip and thy propaganda they comfort me.
    5 Thou preparest a pill before me in the presence of the FDA:

    thou anointest my mind with chemicals;
    my co-pays runneth over.
    6 Surely constipation and insomnia shall follow me all the days of my life:

    and I will dwell in the house of the Big Pharma for ever. [Amen.]

  2. HOW

    HOW Well-Known Member

    Haha, I'm glad you found some medication that has worked for you. I'm also totally happy with my medication. Haven't gone so far to write them a thank you letter though :tongue:
  3. ~Claire

    ~Claire Well-Known Member

    Hi Patrick,

    I was on Effexor which is similar to Pristiq. I felt so good on it I ended up self medicating. I was constantly happy & I thought this was great.

    Needless to say the docs didn't agree esp. as the minimum dose had already had an adverse effect on my heart & at the end I was taking well over the max daily dose. They were also worried about something called serotonin syndrome (I think).

    Anyhow, I'm glad you're liking the meds but please be wary about the racing heart thing. Even at the minimum prescribed dose my heart was beating extremely fast & much to my disappointment & arguing they took me off it as they didn't like what it was doing to my heart.

    Maybe you should mention the symptoms at your next check up? xx
  4. ~Claire

    ~Claire Well-Known Member

    Just read that in your diary & wanted to say that I experienced similar things on Effexor although mine was more jaw clenching than teeth grinding (which I already do).

    I also had a good laugh at your Psalm, it's very funny.